Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Tinnitus and Ativan withdrawal

Reply
- Sat, 21 Sep 2019 00:18:28 EST xD1rLalo No.147209
File: 1569039508350.jpg -(199595B / 194.92KB, 640x480) Thumbnail displayed, click image for full size. Tinnitus and Ativan withdrawal
I haven't posted here before, I just remember this site from the early days of the future.

I was on 1mg Ativan for 6 months and started experiencing interdose withdrawal.

I tried and failed cold turkey, my psych did me a 2 week taper.

I'm 14 weeks post taper and I've had tinnitus non stop the past month. It's by far the most unbearable symptom yet.

It's definitely less bad than it was at the start but still very uncomfortable. Google even said for some WD induced tinitus might never go away.

I was on a weak dose for not super long, I'm also youngish at 29.

Do you think it'll go away 100% I miss silence so much.
>>
Martin Bossleville - Sat, 21 Sep 2019 03:25:14 EST TTCzQoTo No.147212 Reply
sounds par for the course. 2 week taper is retarded especially for someone experiencing interdose w/d. look up ashton manual. poor bz w/d can cause new disease like tinnitus although imo getting interdose wd after only 6 months is a sign of other physical health issues.
It might not go away or not 100%. resuming at 1mg and tapering slowly is an option, but only if 1mg ativan takes away the tinnitus. it might but might not
>>
Jarvis Gongerdit - Sat, 21 Sep 2019 11:45:41 EST DxXbaTfv No.147214 Reply
>>147212
I am obese and was losing weight. I've become a bit of a shut5in from the withdrawal.

I'm trying to exercise again. I can drop to overweight Biden wise in maybe 6 weeks.

I just hope this goes away 100%, I'm praying the low dose means I can fully recover.
>>
Jarvis Gongerdit - Sat, 21 Sep 2019 12:38:56 EST DxXbaTfv No.147215 Reply
>>147214
Forgive my typing fuck ups I can't find an option to delete the post and remake it.
>>
Dr. Katz !KqgSR25gAQ - Tue, 24 Sep 2019 00:59:36 EST qkzTPNFj No.147226 Reply
>>147209
>2 week taper
What the fuck, OP? How so many doctors can be this incompetent is disturbing.
A medically safe rapid taper is 10 weeks long. Based on the Ashton Manual an individualized taper plan can easily last multiple years.

>I tried and failed cold turkey
Benzos should never be stopped abruptly after a period exceeding 2-4 weeks of daily usage.

Some withdrawal symptoms can last months to several years. Depending on severity, I suppose it is feasible for some of the symptoms to last in some manner throughout the lifespan.
>>
William Harringtin - Wed, 25 Sep 2019 02:38:05 EST DlQ4tyGa No.147233 Reply
>>147226
Hi guys, it's that person that takes an interest in nootropics and their potential ability to reduce the negative side-effects of benzodiazepines depending on the mechanism of action.

Listen to Dr. Katz please, for fuck sake. It's for the sake of your quality and longevity in life.

Fictionally, SWIMSHIGGIDYHEAD Whoayyzntme Jones Jr. has been taking benzos everyday with an self-experimental strategy. I'd suggest to anyone taking a benzo to not distract yourself from cultivating self-alwareness and to keep your head sharp with harm reduction tutorials.
>>
Ernest Brookfield - Fri, 27 Sep 2019 19:35:40 EST DxXbaTfv No.147249 Reply
>>147226
5 months 1mg 2-3 times a week and 1 month where I took it once a day at the end.

I am probably not gonna be one of the few with permanent tinnitus right? I hope
?

My psych doesn't believe I'm in paws too, it fucking sucks.
>>
Betsy Fiddlemadge - Wed, 02 Oct 2019 03:02:51 EST 0SRUm69r No.147289 Reply
>>147209
I've had near non stop tinnitus for like the past two years. Mostly because I never actually quit for more than a week. Well I'm about 3 months off benzos and the tinnitus is mostly gone except for when I get stressed out or have a panic attack. I think it's going to go away.
>>
Rebecca Broffingdene - Thu, 03 Oct 2019 01:13:29 EST OTTHh8HO No.147302 Reply
Get a new psych then, your doctor works for you. you dont work for your doctor.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.